# SDR ASAA0310480

- Difficulty date: May 20, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573746
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE FRAME AT FUSELAGE STATION 887, STRINGER 24L-25L CORRODED.  CUT OUT DAMAGED SECTION AND REPAIRED FRAME PER SRM. (M)
